CI²MA - Publicaciones | Papers in Scientific Journals

Papers in Scientific Journals

The following is the list of publications in scientific journals of the Center for Research in Mathematical Engineering, ordered by year of occurrence, since 2009, date of creation of this center. When you click on the name of a certain author, all their publications available in this database are displayed together with a link to their list of publications in the AMS MathScinet database.

Publications of Antonio BAEZA

Conexión usuarios externos

NumberAuthors, Title and Details
2019-34

Antonio BAEZA, Raimund BÜRGER, Pep MULET, David ZORÍO: On the efficient computation of smoothness indicators for a class of WENO reconstructions. Journal of Scientific Computing, vol. 80, 2, pp. 1240-1263, (2019).

2019-11

Antonio BAEZA, Raimund BÜRGER, Pep MULET, David ZORÍO: Central WENO schemes through a global average weight. Journal of Scientific Computing, vol. 78, 1, pp. 499-530, (2019).

2017-38

Antonio BAEZA, Sebastiano BOSCARINO, Pep MULET, Giovanni RUSSO, David ZORÍO: Approximate Taylor methods for ODEs. Computer and Fluids, vol. 159, pp. 156-166, (2017).

 

 

  CI²MA, CENTER FOR RESEARCH IN MATHEMATICAL ENGINEERING, UNIVERSIDAD DE CONCEPCIÓN - MAILBOX 160-C, CONCEPCIÓN, CHILE, PHONE: +56-41-2661324